MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS 1 PIECE IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS 1 PIECE IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: not applicable since lens remains implanted, not explanted.Phone no.: (b)(6).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It has been reported that doctors complained about a microcrack found after implantation of the lens, during the operation.The crack is located parallel to the place of transition of the haptics to the optics, not on the optical zone.Patient information cannot be provided due to personal data privacy legislation/policy.Material not available for investigation.No patient injury has been reported so far.No further information has been provided.

Brand Name
TECNIS 1 PIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12264431
Report Number2648035-2021-08228
Device Sequence Number3670593
Product Code HQL
UDI-Device Identifier05050474531833
UDI-Public(01)05050474531833(17)240317
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1